Browse Title Index


 
Issue Title
 
Vol 8, No 1 (2022) MATRIX RESOLVING FUNCTIONS IN THE LINEAR GROUP PURSUIT PROBLEM WITH FRACTIONAL DERIVATIVES Abstract   PDF
Alena I. Machtakova, Nikolai N. Petrov
 
Vol 6, No 2 (2020) MIN-MAX SOLUTIONS FOR PARAMETRIC CONTINUOUS STATIC GAME UNDER ROUGHNESS (PARAMETERS IN THE COST FUNCTION AND FEASIBLE REGION IS A ROUGH SET) Abstract   PDF
Yousria A. Aboelnaga, Mai Zidan
 
Vol 7, No 1 (2021) MODIFIED PROXIMAL POINT ALGORITHM FOR MINIMIZATION AND FIXED POINT PROBLEM IN CAT(0) SPACES Abstract   PDF
Godwin Chidi Ugwunnadi
 
Vol 6, No 1 (2020) MOMENT PROBLEMS IN WEIGHTED \(L^2\) SPACES ON THE REAL LINE Abstract   PDF
Elias Zikkos
 
Vol 8, No 1 (2022) MONOPOLISTIC COMPETITION MODEL WITH ENTRANCE FEE Abstract   PDF
Olga A. Tilzo
 
Vol 3, No 2 (2017) NEW METHOD OF REFLECTOR SURFACE SHAPING TO PRODUCE A PRESCRIBED CONTOUR BEAM Abstract   PDF
Boris V. Semenov, Nikolai I. Chernykh, Viktor M. Pleshchev
 
Vol 6, No 1 (2020) NONLOCAL PROBLEM FOR A MIXED TYPE FOURTH-ORDER DIFFERENTIAL EQUATION WITH HILFER FRACTIONAL OPERATOR Abstract   PDF
Tursun K. Yuldashev, Bakhtiyor J. Kadirkulov
 
Vol 7, No 2 (2021) NOTE ON SUPER \((a,1)\)–\(P_3\)–ANTIMAGIC TOTAL LABELING OF STAR \(S_n\) Abstract   PDF
S. Rajkumar, M. Nalliah, Madhu Venkataraman
 
Vol 1, No 1 (2015) ON CONNECTIONS BETWEEN GENERALIZED SOLUTIONS OF PDE'S OF THE FIRST ORDER Abstract   PDF
Ekaterina A. Kolpakova
 
Vol 7, No 2 (2021) ON A CLASS OF EDGE-TRANSITIVE DISTANCE-REGULAR ANTIPODAL COVERS OF COMPLETE GRAPHS Abstract   PDF
Ludmila Yu. Tsiovkina
 
Vol 5, No 2 (2019) ON A DYNAMIC GAME PROBLEM WITH AN INDECOMPOSABLE SET OF DISTURBANCES Abstract   PDF
Dmitriy A. Serkov
 
Vol 1, No 1 (2015) ON AN ESTIMATE FOR THE MODULUS OF CONTINUITY OF A NONLINEAR INVERSE PROBLEM Abstract   PDF
Elena V. Tabarintseva
 
Vol 2, No 1 (2016) ON AN EXTREMAL PROBLEM FOR POLYNOMIALS WITH FIXED MEAN VALUE Abstract   PDF
Alexander G. Babenko
 
Vol 2, No 1 (2016) ON CALCULATING THE VALUE OF A DIFFERENTIAL GAME IN THE CLASS OF COUNTER STRATEGIES Abstract   PDF
Mikhail I. Gomoyunov, Dmitry V. Kornev
 
Vol 7, No 1 (2021) ON CHROMATIC UNIQUENESS OF SOME COMPLETE TRIPARTITE GRAPHS Abstract   PDF
Pavel A. Gein
 
Vol 8, No 1 (2022) ON DOUBLE SIGNAL NUMBER OF A GRAPH Abstract   PDF
X. Lenin Xaviour, S. Ancy Mary
 
Vol 6, No 1 (2020) ON GENERALIZED EIGHTH ORDER MOCK THETA FUNCTIONS Abstract   PDF
Pramod Kumar Rawat
 
Vol 7, No 2 (2021) ON HOP DOMINATION NUMBER OF SOME GENERALIZED GRAPH STRUCTURES Abstract   PDF
S. Shanmugavelan, C. Natarajan
 
Vol 3, No 2 (2017) ON INTERPOLATION BY ALMOST TRIGONOMETRIC SPLINES Abstract   PDF
Sergey I. Novikov
 
Vol 5, No 1 (2019) ON NECESSARY OPTIMALITY CONDITIONS FOR RAMSEY-TYPE PROBLEMS Abstract   PDF
Anton O. Belyakov
 
Vol 2, No 2 (2016) ON PARAMETERIZED COMPLEXITY OF HITTING SET PROBLEM FOR AXIS–PARALLEL SQUARES INTERSECTING A STRAIGHT LINE Abstract   PDF
Daniel M. Khachay, Michael Yu. Khachay
 
Vol 6, No 2 (2020) ON ROUTING PROBLEM WITH STARTING POINT OPTIMIZATION Abstract   PDF
Alexander G. Chentsov, Pavel A. Chentsov
 
Vol 8, No 1 (2022) ON SOLVING AN ENHANCED EVASION PROBLEM FOR LINEAR DISCRETE–TIME SYSTEMS Abstract   PDF
Elena K. Kostousova
 
Vol 2, No 2 (2016) ON SOME NUMERICAL INTEGRATION CURVES FOR PDE IN NEIGHBORHOOD OF "BUTTERFLY" CATASTROPHE POINT Abstract   PDF
Oleg Yu. Khachay, Pavel A. Nosov
 
Vol 4, No 2 (2018) ON THE 75TH BIRTHDAY OF PROFESSOR VITALII VLADIMIROVICH ARESTOV Abstract   PDF
Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan
 
76 - 100 of 149 Items << < 1 2 3 4 5 6 > >>